# SDR SWAA981389

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, DUE TO LANDING GEAR WOULD NOT RETRACT NORMALLY AFTER TAKEOFF.  OVERRIDE WAS REQUIRED TO MOVE GEAR HANDLE TO UP.  PRESSURIZATION WAS NORMAL AND THERE WAS NO TAKEOFF WARNING HORN WHEN THE FLAPS WERE RETRACTED.  EXTENSION WAS NORMAL.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  ADJUSTED GROUND/AIR SENSE TELEFLEX CABLE AS PER  BOEING MM.  OPS CHECK GOOD.
